# SDR EIAA990145

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915F
- Make and model: Doug DC-9-15F
- Aircraft serial: 47061
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING C-CHECK, THE FORWARD LOWER CARGO DOOR JAMB EXT SKIN AND IN BETWEEN LAYERS FROM FORWARD FRAME TO AFT FRAME CUTOUT WAS FOUND TO HAVE CORROSION.  REPAIRED PER ECRA 915-53-038-2.  (M)
